# SDR HNAA2013041700223

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 70,501 hours, 79,865 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Hose
- Condition: Detached
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SMOKE FROM TAILCONE AND APU DOOR VENT.  APU OPS OK WITH NO FIRE INDICATIONS.  INSPECTION APU COMPARTMENT, ATTACHED HOSE AT APU EXHAUST.
